Learning Centre

Combinatorial Algorithms for Packings, Coverings and Tilings of Hypercubes

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author Kizhakkepallathu, Ashik Mathew
dc.date.accessioned 2015-09-10T09:02:24Z
dc.date.available 2015-09-10T09:02:24Z
dc.date.issued 2015
dc.identifier.isbn 978-952-60-6327-0 (electronic)
dc.identifier.isbn 978-952-60-6326-3 (printed)
dc.identifier.issn 1799-4942 (electronic)
dc.identifier.issn 1799-4934 (printed)
dc.identifier.issn 1799-4934 (ISSN-L)
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/17639
dc.format.extent 49 + app. 55
dc.format.mimetype application/pdf en
dc.language.iso en en
dc.publisher Aalto University en
dc.publisher Aalto-yliopisto fi
dc.relation.ispartofseries Aalto University publication series DOCTORAL DISSERTATIONS en
dc.relation.ispartofseries 112/2015
dc.relation.haspart [Publication 1]: K. Ashik Mathew, L. Sunil Chandran. An upper bound for cubicity in terms of boxicity. Discrete Mathematics, 309, 2571–2574, 2009. DOI: 10.1016/j.disc.2008.04.011
dc.relation.haspart [Publication 2]: K. Ashik Mathew, Patric R. J. Ostergard, Alexandru Popa. On the Shannon capacity of triangular graphs. Electronic Journal of Combinatorics, 20(2), #P27, 2013.
dc.relation.haspart [Publication 3]: K. Ashik Mathew, Patric R. J. Ostergard, Alexandru Popa. Enumerating cube tilings. Discrete and Computational Geometry, 50, 1112–1122, 2013. DOI: 10.1007/s00454-013-9547-4
dc.relation.haspart [Publication 4]: K. Ashik Mathew, Patric R. J. Ostergard. Hypercube packings and their holes. Congressus Numerantium, 219, 89–95, 2014.
dc.relation.haspart [Publication 5]: K. Ashik Mathew, Patric R. J. Ostergard. On hypercube packings, blocking sets and a covering problem. Information Processing Letters, 115(2), 141–145, 2015. DOI: 10.1016/j.ipl.2014.08.005
dc.relation.haspart [Publication 6]: K. Ashik Mathew, Patric R. J. Ostergard. New lower bounds for the Shannon capacity of odd cycles. Submitted to IEEE Transactions on Information Theory, 2015.
dc.subject.other Computer science en
dc.title Combinatorial Algorithms for Packings, Coverings and Tilings of Hypercubes en
dc.type G5 Artikkeliväitöskirja fi
dc.contributor.school Sähkötekniikan korkeakoulu fi
dc.contributor.school School of Electrical Engineering en
dc.contributor.department Tietoliikenne- ja tietoverkkotekniikan laitos fi
dc.contributor.department Department of Communications and Networking en
dc.subject.keyword combinatorial algorithms en
dc.subject.keyword cube packing en
dc.subject.keyword Shannon capacity en
dc.subject.keyword cube tiling en
dc.identifier.urn URN:ISBN:978-952-60-6327-0
dc.type.dcmitype text en
dc.type.ontasot Doctoral dissertation (article-based) en
dc.type.ontasot Väitöskirja (artikkeli) fi
dc.contributor.supervisor Östergård, Patric R.J., Prof., Aalto University, Department of Communications and Networking, Finland
dc.opn Szabó, Sándor, Prof., University of Pécs, Hungary
dc.contributor.lab Information Theory en
dc.rev Sikirić, Mathieu Dutour, Dr., Ruđer Bošković Institute, Croatia
dc.rev Vesel, Aleksander, Prof., University of Maribor, Slovenia
dc.date.defence 2015-09-18
local.aalto.digifolder Aalto_64733
local.aalto.formfolder 2015_09_09_klo_16_44
local.aalto.archive yes
local.aalto.digiauth ask

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search archive

Advanced Search

article-iconSubmit a publication